MAUDE Adverse Event Report: RESPIRATORY HUMIDIFIER; BTT

RESPIRATORY HUMIDIFIER; BTT
Model Number MR850
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint device is currently en-route to fisher & paykel healthcare (f&p) in (b)(4) for evaluation, we will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative that the audible alarm of an mr850 respiratory heated humidifier was not working.There was no patient involvement.
 
Event or Problem Description
A healthcare facility in germany reported via a fisher & paykel healthcare (f&p) field representative that the audible alarm of an mr850 respiratory heated humidifier was not working.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint mr850 was returned to fisher & paykel healthcare new zealand where it was performance tested.Results: performance testing revealed that the audible alarm was functioning as per intended.Conclusion: we are unable to determine what may have caused the reported event, as no fault was found with the audible alarm of the returned subject complaint device.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
BTT
MDR Report Key10639896
Report Number9611451-2020-00859
Device Sequence Number2757597
Product Code BTT
UDI-Device Identifier09420012407238
UDI-Public(01)09420012407238(10)2101137157(11)200602
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850
Device Catalogue NumberMR850
Device Lot Number2101137157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2020
Initial Date Received by Manufacturer 09/07/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date12/01/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1